Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27051
Title: On optimal cash management under a stochastic volatility model
Authors: Song, N
Ching, WK
Siu, TK
Yiu, CKF 
Keywords: Dynamic programming
HJB equations
Optimal cash management
Stochastic volatility
Issue Date: 2013
Publisher: Global Science Press
Source: East Asian journal on applied mathematics, 2013, v. 3, no. 2, p. 81-92 How to cite?
Journal: East Asian journal on applied mathematics 
Abstract: We discuss a mathematical model for optimal cash management. A firm wishes to manage cash to meet demands for daily operations, and to maximize terminal wealth via bank deposits and stock investments that pay dividends and have uncertain capital gains. A Stochastic Volatility (SV) model is adopted for the capital gains rate of a stock, providing a more realistic way to describe its price dynamics. The cash management problem is formulated as a stochastic optimal control problem, and solved numerically using dynamic programming. We analyze the implications of the heteroscedasticity described by the SV model for evaluating risk, by comparing the terminal wealth arising from the SV model to that obtained from a Constant Volatility (CV) model.
URI: http://hdl.handle.net/10397/27051
ISSN: 2079-7362
EISSN: 2079-7370
DOI: 10.4208/eajam.070313.220413a
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Sep 25, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Sep 21, 2017

Page view(s)

35
Last Week
3
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.